MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE RF 2 PROBES, 50-S; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

STRYKER ENDOSCOPY-SAN JOSE RF 2 PROBES, 50-S; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Catalog Number 0279351250
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/28/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that the probe was continuously firing.
 
Additional Manufacturer Narrative
Alleged failure: product kept warming up and burned out.The failure identified in the investigation is consistent with the complaint record.The probable root cause/s could be a leak internally, which creates a short and a possibility would result in continuous activation.Due to the detachment of the suction tube to the suction shaft.Inadequate gluing operation on the suction tube and suction shaft.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.The product was returned for investigation and the reported failure mode was confirmed.The failure mode will be monitored for future reoccurrence.
 
Event or Problem Description
It was reported that the probe was continuously firing.

Brand Name
RF 2 PROBES, 50-S
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key8203840
Report Number0002936485-2018-00737
Device Sequence Number2069879
Product Code GEI
UDI-Device Identifier07613327056983
UDI-Public07613327056983
Combination Product (Y/N)N
Initial Reporter CountryZA
PMA/510(K) Number
K071859
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0279351250
Device Lot Number18095AE2
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/24/2019
Initial Date Received by Manufacturer 12/06/2018
Supplement Date Received by Manufacturer12/06/2018
Initial Report FDA Received Date12/28/2018
Supplement Report FDA Received Date03/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1